# SDR HNAA2017061400205

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,542 hours, 65,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, MASTER WARNING LIGHT ILLUMINATED INDICATING SERVICE DOOR WAS NOT CLOSED.  INSPECTED THE SERVICE DOOR, NO DEFECTS NOTED.  OK FOR SERVICE
